RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 247–248 (Mi umn4968)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Structure of Bernshtein populations of type $(n-1,1)$

Yu. I. Lyubich


Full text: PDF file (111 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 15.12.1972

Citation: Yu. I. Lyubich, “Structure of Bernshtein populations of type $(n-1,1)$”, Uspekhi Mat. Nauk, 28:5(173) (1973), 247–248

Citation in format AMSBIB
\Bibitem{Lyu73}
\by Yu.~I.~Lyubich
\paper Structure of Bernshtein populations of type $(n-1,1)$
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 247--248
\mathnet{http://mi.mathnet.ru/umn4968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401218}
\zmath{https://zbmath.org/?q=an:0296.92005}


Linking options:
  • http://mi.mathnet.ru/eng/umn4968
  • http://mi.mathnet.ru/eng/umn/v28/i5/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, E. V. Radkevich, “On the analyticity of solutions of linear partial differential equations”, Math. USSR-Sb., 19:4 (1973), 581–596  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Lyubich, “Two-level Bernsteinian populations”, Math. USSR-Sb., 24:4 (1974), 593–615  mathnet  crossref  mathscinet  zmath
    3. Yu. I. Lyubich, “Stroenie bernshteinovskikh populyatsii tipa $(2, n-2)$”, UMN, 30:1(181) (1975), 247–248  mathnet  mathscinet  zmath
    4. Yu. I. Lyubich, “A topological approach to a problem in mathematical genetics”, Russian Math. Surveys, 34:6 (1979), 60–66  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:137
    Full text:52
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019